Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30174
Oscillation Theorems for Second-order Nonlinear Neutral Dynamic Equations with Variable Delays and Damping

Authors: Da-Xue Chen, Guang-Hui Liu

Abstract:

In this paper, we study the oscillation of a class of second-order nonlinear neutral damped variable delay dynamic equations on time scales. By using a generalized Riccati transformation technique, we obtain some sufficient conditions for the oscillation of the equations. The results of this paper improve and extend some known results. We also illustrate our main results with some examples.

Keywords: Oscillation theorem, second-order nonlinear neutral dynamic equation, variable delay, damping, Riccati transformation.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1057163

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1013

References:


[1] A. Zafer, On oscillation and nonoscillation of second-order dynamic equations, Appl. Math. Lett. 22 (2009) 136-141.
[2] S. Hilger, Ein Maβkettenkalk┬¿ul mit Anwendung auf Zentrumsmannigfaltigkeiten (PhD thesis), Universit┬¿at W┬¿urzburg, W┬¿urzburg, 1988.
[3] M. Bohner and A. Peterson, Dynamic Equations on Time Scales: An Introduction with Applications, Birkh¨auser, Boston, 2001.
[4] M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkh¨auser, Boston, 2003.
[5] R. P. Agarwal, M. Bohner, D. O-Regan and A. Peterson, Dynamic equations on time scales: a survey, J. Comput. Appl. Math. 141 (2002) 1-26.
[6] V. Spedding, Taming Nature-s Numbers, New Scientist, 179 (2003) 28- 31.
[7] L. Erbe, T. S. Hassan and A. Peterson, Oscillation criteria for nonlinear damped dynamic equations on time scales, Appl. Math. Comput. 203 (2008) 343-357.
[8] T. S. Hassan, Oscillation criteria for half-linear dynamic equations on time scales, J. Math. Anal. Appl. 345 (2008) 176-185.
[9] L. Ou, Atkinson-s super-linear oscillation theorem for matrix dynamic equations on a time scale, J. Math. Anal. Appl. 299 (2004) 615-629.
[10] A. D. Medico and Q. Kong, Kamenev-type and interval oscillation criteria for second-order linear differential equations on a measure chain, J. Math. Anal. Appl. 294 (2004) 621-643.
[11] M. Bohner and S. H. Saker, Oscillation criteria for perturbed nonlinear dynamic equations, Math. Comput. Modelling 40 (2004) 249-260.
[12] D. -X. Chen, Oscillation and asymptotic behavior for nth-order nonlinear neutral delay dynamic equations on time scales, Acta Appl. Math. 109 (2010) 703-719.
[13] D. -X. Chen and J. -C. Liu, Asymptotic behavior and oscillation of solutions of third-order nonlinear neutral delay dynamic equations on time scales, Can. Appl. Math. Q. 16 (2008) 19-43.
[14] O. Doˇsl'y and S. Hilger, A necessary and sufficient condition for oscillation of the Sturm-Liouville dynamic equation on time scales, J. Comput. Appl. Math. 141 (2002) 147-158.
[15] B. G. Zhang and Z. Shanliang, Oscillation of second-order nonlinear delay dynamic equations on time scales, Comput. Math. Appl. 49 (2005) 599-609.
[16] Y. S┬© ahiner, Oscillation of second-order delay differential equations on time scales, Nonlinear Anal. 63 (2005) 1073-1080.
[17] L. Erbe, A. Peterson and S. H. Saker, Hille and Nehari type criteria for third-order dynamic equations, J. Math. Anal. Appl. 329 (2007) 112- 131.
[18] D. -X. Chen, Oscillation of second-order Emden-Fowler neutral delay dynamic equations on time scales, Math. Comput. Modelling 51 (2010) 1221-1229.
[19] G. H. Hardy, J. E. Littlewood and G. P'olya, Inequalities (second ed.), Cambridge University Press, Cambridge, 1988.
[20] L. Erbe, A. Peterson and S. H. Saker, Asymptotic behavior of solutions of a third-order nonlinear dynamic equation on time scales, J. Comput. Appl. Math. 181 (2005) 92-102.
[21] R. P. Agarwal, D. O-Regan and S. H. Saker, Oscillation criteria for second-order nonlinear neutral delay dynamic equations, J. Math. Anal. Appl. 300 (2004) 203-217.
[22] S. H. Saker, Oscillation of second-order nonlinear neutral delay dynamic equations on time scales, J. Comput. Appl. Math. 187 (2006) 123-141.
[23] H. -W. Wu, R. -K. Zhuang and R. M. Mathsen, Oscillation criteria for second-order nonlinear neutral variable delay dynamic equations, Appl. Math. Comput. 178 (2006) 321-331.